# SDR AALA202507254373

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N460AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11005
- Aircraft time: 11,229 hours, 3,166 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: D5237106020600
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX DUE TO THE FLIGHT CREW REPORTING THAT WHILE PASSING FL 190 NOTICED CABIN CLIMBING THROUGH 9300 FL. RATE OF CLIMB ABOUT 2500 PER MINUTE, THE FLIGHT CREW TRIED TO LEVEL OFF BUT IT WAS TOO LATE. THE CABIN ALT REACHED 10500 AND ECAM ALERT OF CABIN ALT DISPLAYED. THE FLIGHT CREW ACCOMPLISH QRH ACTION THROUGH STEP 2 WHEN CABING ALT WAS DESCENDING THROUGH 9500 WITH LEVEL OFF AT 15000 (TERRAIN CONCERNS) CABIN KEPT DESCENDING TO 4200. THE AIRCRAFT LANDED SAFELY AT LAX AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE AFT CARGO DOOR SEAL WAS INCORRECTLY INSTALLED AND REPLACED IT AMM 52-32-18. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
